Diverticulitis & Rapamycin

Has anyone with diverticulitis taken Rapamycin? I have an occasional, maybe once every year or so, attack. They are mostly very mild, clearing up in a couple of days with antibiotics.

I started taking a small amount of Rapamycin - 1 mg on September 2, followed by 2 mg on September 10.

I got what I think is a mild diverticulitis event on September 19. Started antibiotics and I can’t feel any pain now. My stomach is just bloated and doing ju jitsu thanks to the antibiotics.

I in no way think that the rapamycin had anything to do with the diverticulitis. It was such a small amount and I took it 9 days earlier. But I’m thinking of taking 2 mg now to see if my somersaulting gut can calm down, since Rapa seems to help gut health.

Any thoughts? I’d love to hear from someone who has also had gut issues of any kind, whether diverticulitis, IBS etc.

Thanks very much in advance.

2 Likes

If you want to heal your gut I would firstly look at greatly DEcreasing your fiber intake, maybe go full meat only carnivore

I have had a gut issues for the last several weeks after taking rapamycin for three months. Brand new. They said I had mild diverticulitis. Of course switching to a plant based diet likely is the real culprit.

1 Like

If doctors were plumbers they’d probably recommend to add extra hair to the shower drain if it was blocked.

The common knowledge that we need fiber for a good regular easy stool is also so easy to disproof for anyone : just try a 0 fiber diet and observe what happens…

A plant-based diet is healthy in the long run. That’s why I am on one. But it can create problems in the short term if food ferments in the stomach.

1 Like